UNIGE document Scientific Article
previous document  unige:12374  next document
add to browser collection
Title

Stability of W-methods with applications to operator splitting and to geometric theory

Author
Published in Applied Numerical Mathematics. 2002, vol. 42, no. 1-3, p. 353-366
Keywords Parabolic problemsW-methodsImplicit–explicit schemesLinearly implicit Runge–Kutta methodsStabilityOperator splittingGeometric theory
Stable URL https://archive-ouverte.unige.ch/unige:12374
Full text
Article (Published version) (111 Kb) - document accessible for UNIGE members only Limited access to UNIGE
Structures

170 hits

0 download

Update

Deposited on : 2010-11-08

Export document
Format :
Citation style :